# SDR SWAA2022040521941

- Difficulty date: October 6, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7865A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30647
- Aircraft time: 49,221 hours, 32,850 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL LH PICKLE FORK FRAME FITTING CRACKED AT AFT FASTENER NEXT TO FAIL SAFE STRAP / ACCOMPLISHED SWA EA NO. 753-35799 REV.1 SEE LOG PAGE NUMER 0971852 FOR OK TO CONTINUE PER MX NOTE; MDDR/TRACKING NO. 97558. (FACT PER SA-M 735 ON AC 7865 NR# X516484)
